Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 5, Pages 665–674 (Mi mz6397)  

This article is cited in 2 scientific papers (total in 2 papers)

Groups with complemented infinite Abelian subgroups

N. S. Chernikov


Full text: PDF file (779 kB)

English version:
Mathematical Notes, 1980, 28:5, 788–792

Bibliographic databases:

UDC: 519.4
Received: 30.10.1978

Citation: N. S. Chernikov, “Groups with complemented infinite Abelian subgroups”, Mat. Zametki, 28:5 (1980), 665–674; Math. Notes, 28:5 (1980), 788–792

Citation in format AMSBIB
\Bibitem{Che80}
\by N.~S.~Chernikov
\paper Groups with complemented infinite Abelian subgroups
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 5
\pages 665--674
\mathnet{http://mi.mathnet.ru/mz6397}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=599862}
\zmath{https://zbmath.org/?q=an:0454.20035}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 5
\pages 788--792
\crossref{https://doi.org/10.1007/BF01141082}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LZ01100003}


Linking options:
  • http://mi.mathnet.ru/eng/mz6397
  • http://mi.mathnet.ru/eng/mz/v28/i5/p665

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Mazurov, “Solved problems in the Kourovka Notebook”, Russian Math. Surveys, 46:5 (1991), 137–182  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Nikolai S. Chernikov, “Shunkov groups with the minimal condition for noncomplemented abelian subgroups”, Zhurn. SFU. Ser. Matem. i fiz., 8:4 (2015), 377–384  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:102
    Full text:45
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021